# SDR CALA2013031300151

- Difficulty date: March 8, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 47,402 hours, 15,754 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11102
- Condition: Cracked
- Location: Bs 380, S8-9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA 5310-04716, REV D, CRACK WAS FOUND IN THE INBD TRANSITION RADIUS OF FRAME BETWEEN STRINGER 8 & 9 AT BS 380 RT SIDE.  PERFORMED INTERM REPAIR IAW PART 1 OF ECRA.  ACCOMPLISH A PERMANENT REPAIR PRIOR TO MARCH 6, 2015. PLANNING TO CONTACT ENGINEERING AFTER JAN 6, 2015, BUT BEFORE FEB 6, 201 5 FOR A PERMANENT REPAIR IAW PART 3 OF ECRA 5310-05697.
